11 doctors weighed in:

Can nose sprays cause bloody nose?

11 doctors weighed in
Dr. Kevin Windisch
Pediatrics
5 doctors agree

In brief: Yes

They can irritate the tissue and steroid sprays can thin the nasal lining.
Both cases result in increased risk of bloody nose.

In brief: Yes

They can irritate the tissue and steroid sprays can thin the nasal lining.
Both cases result in increased risk of bloody nose.
Dr. Kevin Windisch
Dr. Kevin Windisch
Thank
Dr. Jason Black
Internal Medicine
4 doctors agree

In brief: Yes

Nosebleeds are one of the common potential side effects of all nasal sprays.

In brief: Yes

Nosebleeds are one of the common potential side effects of all nasal sprays.
Dr. Jason Black
Dr. Jason Black
Thank
Dr. Ankush Bansal
Internal Medicine
1 doctor agrees

In brief: Yes

Yes, especially steroid nasal sprays.
They cause thinning of the mucosa and skin so it's easier for the underlying blood vessels to get disturbed and tear.

In brief: Yes

Yes, especially steroid nasal sprays.
They cause thinning of the mucosa and skin so it's easier for the underlying blood vessels to get disturbed and tear.
Dr. Ankush Bansal
Dr. Ankush Bansal
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
13 years in practice
382K people helped
Continue
108,000 doctors available
Read more answers from doctors